ON THE MATLIS DUALS OF LOCAL COHOMOLOGY MODULES


Lyubeznik G., Yıldırım T.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.146, no.9, pp.3715-3720, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 146 Issue: 9
  • Publication Date: 2018
  • Doi Number: 10.1090/proc/14038
  • Title of Journal : PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.3715-3720

Abstract

Let (R, m) be a Noetherian regular local ring of characteristic p > 0 and let I be a nonzero ideal of R. Let D(-) = Hom(R)(-, E) be the Matlis dual functor, where E = E-R(R/m) is the injective hull of the residue field R/m. In this short note, we prove that if H-I(i) (R) not equal 0, then Supp(R)(D(H-I(i) (R))) = Spec(R).